# SDR WVER2016100191704

- Difficulty date: October 1, 2016
- Submitted: October 1, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 31,225 hours, 25,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, DOOR SIDE, THREE LUGS ARE GOUGED.  LUGS REPAIRED IAW REO 670-52-11-511, REV-A, DATED 03/06/13.
